# SDR AALA202504116741

- Difficulty date: February 12, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
